# SDR CALA2014063000822

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,814 hours, 15,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR SDR REPORTING OVERWING EXTERIOR RT FWD EMER LIGHT IS INOPERATIVE.  R & R M1965 BATTERY PACK.  ALL OPERATIONS NORMAL IAW AMM 33-51-00-710-801.
